Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 53, NWS Philadelphia/Mount Holly

July 11, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at Jul 11, 2010, 3:21 AM EDT. It took effect at Jul 11, 2010, 4:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jul 11, 2010, 3:21 AM EDT (07:21 UTC)
In effect from
Jul 11, 2010, 4:00 AM EDT
Expired
Jul 11, 2010, 10:25 AM EDT
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

735 
WHUS71 KPHI 110721
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
321 AM EDT SUN JUL 11 2010

ANZ450-451-111530-
/O.NEW.KPHI.SC.Y.0053.100711T0800Z-100711T2000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
321 AM EDT SUN JUL 11 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

WINDS AND SEAS HAVE INCREASED ASSOCIATED WITH A LOW MOVING ACROSS
THE WATERS. SEAS TO AROUND 5 FEET AND A FEW WIND GUSTS UP TO 25
KNOTS ARE EXPECTED TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
1 follow-up statement
091 
WHUS71 KPHI 111425
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1025 AM EDT SUN JUL 11 2010

ANZ450-451-111530-
/O.CAN.KPHI.SC.Y.0053.000000T0000Z-100711T2000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
1025 AM EDT SUN JUL 11 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

SEAS MAY REMAIN ELEVATED IN LONG PERIOD SWELLS THROUGH THE
AFTERNOON.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jul 11, 2:54 AM EDT, 27 minutes earlier.

Area forecast discussion, Jul 11, 2:54 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
254 AM EDT SUN JUL 11 2010

.SYNOPSIS...
WEAK LOW PRESSURE WILL DRAG A COLD FRONT OFFSHORE EARLY THIS
MORNING. WEAK HIGH PRESSURE WILL BUILD OVER THE REGION FROM THE WEST
TODAY INTO MONDAY. A WARM FRONT WILL APPROACH THE REGION TUESDAY...
THEN STALL. THE FRONT WILL REMAIN NEAR THE AREA THROUGH THE MID AND
END OF THE UPCOMING WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE AIRMASS CHANGE IS TANTALIZINGLY CLOSE THIS MORNING...AS THE
DRIER AIR IS AS CLOSE NOW AS THE POCONOS AND THE WESTERN LEHIGH
VALLEY. SURFACE LOW PRESSURE DEVELOPING ON THE FRONT OFF THE
DELMARVA EARLY THIS MORNING HAS HALTED THE EASTWARD MOVEMENT...
BUT THIS SHOULD OCCUR DURING THE NEXT 1 TO 2 HOURS AS THE LOW MOVES
NORTHEAST.

THE AIRMASS REMAINS UNSTABLE BUT CAPPED IN THE MID LEVELS AHEAD OF
THE FRONT. THE MAIN AREA OF SHOWERS AND THUNDERSTORMS WITH THE FRONT
IS MOVING OFF THE SOUTHERN DELAWARE COAST EARLY THIS MORNING...BUT
ISOLATED SHOWERS CONTINUE TO DEVELOP ALONG THE FRONT IN CENTRAL NEW
JERSEY. AS THE FRONT MOVES OFFSHORE...THIS ACTIVITY SHOULD
CEASE...BUT THIS MAY NOT OCCUR UNTIL 400 AM.

THE AIRMASS WILL BE DRIER TODAY...BUT IT STILL REMAINS VERY WARM AS
850 MB TEMPERATURES REACH NEAR 15 DEGREES CELSIUS THIS AFTERNOON.
THAT TEMPERATURE CAN SUPPORT 90 DEGREE READINGS WITH AN OFFSHORE
FLOW...SO WILL FAVOR THE SLIGHTLY WARMER NAM MOS NUMBERS FOR TODAY.

THE MAIN FORECAST QUESTION FOR TODAY IS CONVECTION. A MID LEVEL
SPOKE ROUNDING A MID LEVEL CLOSED SYSTEM OVER NORTHERN NEW ENGLAND
WILL CROSS NORTHERN AREAS THIS AFTERNOON. COOLING THE MID LEVELS
THIS AFTERNOON WILL DECREASE STABILITY...BUT PROBABLY NOT AS MUCH AS
THE 000O UTC NAM IS SHOWING (DUE TO OVERLY WARM DEW POINTS).

NONETHELESS...A MID LEVEL SHORT WAVE SHOULD BE ABLE TO TAKE
ADVANTAGE OF THE INSTABILITY...AND FORM WIDELY SCATTERED SHOWERS AND
THUNDERSTORMS THIS AFTERNOON. IT APPEARS AS THOUGH THE BEST CHANCE
OF THIS WILL BE ACROSS THE POCONOS AND UPPER LEHIGH VALLEY...AS WELL
AS MUCH OF NORTHERN NEW JERSEY. THE 0000 UTC NAM SHOWS A STRIPE OF
INSTABILITY SNAKING INTO PHILADELPHIA THIS AFTERNOON AS WELL...BUT
THIS SEEMS OVERDONE.

WEAK MID LEVEL LAPSE RATES...WEAK BULK SHEAR AND PRECIPITABLE WATER
VALUES NEAR 1.25 INCHES SUGGESTS THE CONVECTIVE MODE FOR STORMS THAT
DEVELOP WILL BE HEAVY RAIN. SINCE THE COVERAGE DOES NOT APPEAR TO
SUPPORT ENHANCED WORDING...WILL LEAVE THAT OUT OF THE FORECAST FOR
NOW.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
AS THE MID LEVEL SYSTEM EXITS THIS EVENING...IT COULD TAKE WIDELY
SCATTERED ACTIVITY TO THE COAST...AND A SLIGHT CHANCE WAS MENTIONED
TO ACCOUNT FOR THIS. AFTER THAT...WOULD EXPECT CONVECTIVE CLOUDS TO
DISSIPATE. COULD SEE PATCH FOG LATE TONIGHT IN PLACES THAT RECEIVED
HEAVY RAIN SATURDAY...BUT PROBABLY NOT ENOUGH COVERAGE TO INCLUDE IN
THE FORECAST FOR NOW. LOWER DEW POINTS AND AN AIRMASS CHANGE
SUGGESTS THAT THE GFS MOS NUMBERS ARE PROBABLY CLOSER TO THE TRUTH
FOR LOWS TONIGHT.

MID LEVEL TEMPERATURES START TO WARM A TAD ON MONDAY...BUT HEATING
SHOULD PUSH TEMPERATURES AWAY FROM THE COAST INTO THE LOWER 90S. SO
WHILE THE INSTABILITY WILL BE PRESENT LIKE TODAY...MODEL SOUNDINGS
SHOW A MID LEVEL CAP IN PLACE AS HEIGHTS START TO RISE. SO...WILL
LEAVE MONDAY DRY WITH RESPECT TO CONVECTION.

THE 0000 UTC GFS APPEARS TO BE MUCH TOO FAST BRINGING WARM AIR
ADVECTION INDUCED SHOWERS INTO THE REGION BEFORE 0000 UTC TUESDAY.
SINCE THE AIRMASS WILL BE DRY AND WARM AIR ADVECTION WILL HAVE TO
MOISTEN THE COLUMN FIRST...WILL LEAVE MONDAY COMPLETELY DRY. AS
MENTIONED EARLIER...LOWER 90S LOOK ATTAINABLE AWAY FROM THE COAST AS
850 TEMPERATURES REACH 16 CELSIUS IN THE AFTERNOON.

THE WARM AIR ADVECTION OVERSPREADS THE REGION MONDAY NIGHT. IT IS
STRONGEST ACROSS CENTRAL AND EASTERN PENNSYLVANIA...AND THE BEST
SHOWER CHANCES WERE PLACED THERE. MODEL CONSENSUS SUGGESTS THAT 850
MB DEW POINTS WILL REACH NEAR 15 CELSIUS...AND PRECIPITABLE WATER
VALUES REACH CLOSE TO 1.50 INCHES LATE. SO...THERE IS A SMALL THREAT
FOR HEAVY RAIN...BUT NOT WORTH MENTIONING IN THE FORECAST NOW.

EAST OF THIS...MID LEVEL MOISTURE SHOULD KEEP SKIES MOSTLY CLOUDY.
WILL CLOUDS AND A LIGHT SOUTHERLY FLOW...WOULD THINK LOWS WILL BE A
TAD HIGHS THAN THEN MOS CONSENSUS VALUES.

WARM AIR ADVECTION CONTINUES ABOVE A PRE WARM FRONTAL ENVIRONMENT IN
THE BOUNDARY LAYER. THE BEST INSTABILITY WILL BE ELEVATED...BUT
PROBABLY STILL WORTH A MENTION OF THUNDER IN MOST PLACES. GIVEN THE
ONSHORE FLOW FOR MOST AREAS...THE GFS MOS NUMBERS SIMPLY SEEM TOO
WARM GIVEN THE SYNOPTIC SETUP. AS SUCH...HIGHS TUESDAY WERE BASED
MAINLY ON A BLEND WITH THE COOLER NAM NUMBERS. IF SKIES ARE LESS
CLOUDY THAN FORECAST...OR THE WARM FRONT SLOWS...THERE IS A POTENTIAL
FOR A 5 TO 8 DEGREE HIGH TEMPERATURE BUST AWAY FROM THE COAST.

ALL MODELS SHOULD WARM AIR ADVECTION BEING FOCUS ON THE WARM FRONT
TUESDAY NIGHT. TOO FAR AWAY FOR SPECIFICS...BUT SHOULD THE WARM
FRONT INDEED ACT AS A FOCUS (WITH PRECIPITABLE WATER VALUES REACHING
NEAR 2.00 INCHES)...THERE MAY AGAIN BE A HEAVY RAIN THREAT TUESDAY
NIGHT INTO WEDNESDAY MORNING. THE 0000 UTC NAM QPF NUMBERS ARE VERY
HIGH WHEN COMPARED TO OTHER MODEL SOLUTIONS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
THE EXTENDED FORECAST IS EXPECTED TO BE DOMINATED BY WARM/HOT AND
HUMID CONDITIONS, WITH THE POSSIBILITY OF RAIN EACH DAY. A WARM
FRONT IS CURRENTLY FORECAST TO LIFT TOWARD OUR AREA AND STALL FOR
THE MIDDLE TO LATE PORTION OF NEXT WEEK. WITH THE PROXIMITY OF
THIS FRONTAL BOUNDARY AND THE WARM, HUMID AIRMASS IN PLACE, THIS
SHOULD PROVIDE THE POTENTIAL FOR A CHANCE OF SHOWERS AND/OR
THUNDERSTORMS EACH DAY THROUGH FRIDAY. AS WE APPROACH NEXT
WEEKEND, A COLD FRONT IS FORECAST TO APPROACH THE AREA FROM THE
WEST, WHICH MAY KEEP A CHANCE OF RAIN THROUGH THE WEEKEND. TIMING
OF THE PRECIPITATION EACH DAY WILL BECOME MORE EVIDENT IN THE DAYS
TO COME, BUT IF ANY WAVES OF LOW PRESSURE MOVE ALONG THE FRONTAL
BOUNDARY/S, THEY COULD ENHANCE THE CHANCES. TEMPERATURES THROUGH
THE EXTENDED ARE EXPECTED TO REMAIN A FEW DEGREES ABOVE NORMAL
WITH HIGHS IN THE MID/UPPER 80S TO LOW 90S, AND LOWS IN THE
MID/UPPER 60S TO LOW 70S.

&&

.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

AREAS OF FOG WITH MAINLY HIGH IFR/LOW MVFR VSBYS WILL BE ACROSS THE
AREA EARLY TODAY. DRIER AIR WILL ARRIVE AFTER SUNRISE AND THE FOG
WILL MIX OUT WITH VFR CONDITIONS EXPECTED THE REST OF TODAY. HIGH
PRESSURE FROM THE OHIO VALLEY WILL BUILD IN TODAY AND THEN MOVE TO
THE EAST TONIGHT. AN UPPER SHORT WAVE MOVING THROUGH THIS AFTERNOON
COULD TRIGGER AN ISOLATED SHOWER/TSTM...BUT THE CHCS WERE THOUGHT
LOW ENOUGH NOT TO INCLUDE IN THE TAFS. VFR CONDITIONS ARE EXPECTED
AGAIN TONIGHT...ALTHOUGH MORE PATCHY FOG MAY DEVELOP AGAIN.

OUTLOOK...
DRY WEATHER TO CONTINUE THROUGH MONDAY NIGHT...THEN THERE WILL BE A
CHC OF MAINLY AFTN SHWRS/TSTMS THROUGH MIDWEEK. VFR CONDS ARE
ANTICIPATED OUTSIDE OF ANY TSTMS.  THERE COULD ALSO BE SOME LATE
NIGHT AND EARLY MORNING VISIBILITY RESTRICTIONS DURING THE PERIOD.

&&

.MARINE...
SEAS HAVE INCREASED ACROSS THE NORTHERN COASTAL WATERS ASSOCIATED
WITH THE LOW MOVING OFF THE COAST. WINDS WILL PROBABLY PICK UP
ALSO...SO I WILL ISSUE THE SCA FLAG FOR THE DAY TO COVER THE
ENHANCED SEAS AND ANY NEAR SCA GUST. CONDITIONS FURTHER SOUTH LOOK
MORE TRANQUIL, BUT A FEW NEAR SCA GUSTS MAY OCCUR.

HIGH PRESSURE WILL BUILD IN LATER TODAY AND REMAIN INTO MONDAY...SO
WINDS AND SEAS WILL RELAX THEN. ANOTHER LOW/FRONT WILL MOVE ACROSS
THE WATERS TUE AND WED. THIS FEATURE MAY HAVE SCT TO NUMEROUS
SHOWERS AND TSTMS...BUT WIDESPREAD SCA CONDITIONS ARE NOT EXPECTED
NOW.

&&

.TIDES/COASTAL FLOODING...
THE NEW MOON IS TODAY AND THE TIDAL DEPARTURES HAVE BEEN RUNNING
RATHER HIGH AS OF LATE. LAST NIGHTS HIGH TIDE REACHED MINOR TIDAL
LEVELS JUST BARELY AT ATLANTIC CITY. THEY MAY REACH THESE LEVELS
AGAIN TODAY. I'LL LEAVE THE DECISION TO ISSUE AND ADVISORY TO THE
DAY CREW...SINCE THE EFFECTS ARE MINIMAL AND CONFID. ON WHETHER IT
WILL OCCUR IS STILL RATHER LOW.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR ANZ450-
     451.

&&

SYNOPSIS...HAYES
NEAR TERM...HAYES
SHORT TERM...HAYES
LONG TERM...ROBERTSON
AVIATION...O'HARA
MARINE...O'HARA
TIDES/COASTAL FLOODING...O'HARA
Hazardous weather outlook, Jul 11, 3:06 AM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
306 AM EDT SUN JUL 11 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-120715-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
306 AM EDT SUN JUL 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-452>455-120715-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
306 AM EDT SUN JUL 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-120715-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
306 AM EDT SUN JUL 11 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 10, 9:35 PM EDT, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
935 PM EDT SAT JUL 10 2010

DEZ002-003-MDZ015-019-020-110230-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-QUEEN ANNE'S MD-TALBOT MD-
935 PM EDT SAT JUL 10 2010

...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT...QUEEN
ANNE'S...SUSSEX AND TALBOT COUNTIES...

AT 933 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES EAST OF CENTERVILLE...MOVING EAST AT 15
MPH. THE THUNDERSTORM WILL BE NEAR OAKLAND...OAKLAND...RIDGELY...
BARCLAY AROUND 940 PM...HARMONY AROUND 945 PM...GREENSBORO...DENTON
AROUND 1000 PM...GOLDSBORO...HENDERSON AND TEMPLEVILLE AROUND 1005
PM.

VERY HEAVY RAINFALL WILL OCCUR OVER AREAS THAT RECEIVED HEAVY RAINS
EARLIER. BE ALERT FOR THE POSSIBILITY OF LOCALIZED FLOODING.

LAT...LON 3877 7608 3913 7610 3914 7607 3916 7607
      3916 7604 3918 7605 3923 7561 3918 7560
      3872 7554

FORECASTER: AMC
Special weather statement, Jul 10, 11:10 PM EDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1110 PM EDT SAT JUL 10 2010

DEZ003-004-110415-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
1110 PM EDT SAT JUL 10 2010

...A CLUSTER OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN WILL
AFFECT SUSSEX COUNTY DELAWARE...

AT 1103 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN 14 MILES
NORTHWEST OF GEORGETOWN...MOVING EAST AT 10 MPH. THESE SHOWERS AND
THUNDERSTORMS WILL BE NEAR GREENWOOD...BRIDGEVILLE AROUND 1115
PM...ELLENDALE AND MILTON AROUND 1215 AM.

AS MUCH AS AN INCH OF RAIN MAY FALL WITH THESE SHOWERS AND
THUNDERSTORMS IN LESS THAN 45 MINUTES. THIS MUCH RAIN COULD
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3862 7509 3860 7515 3863 7567 3883 7571
      3883 7557 3894 7535 3894 7530 3893 7530
      3881 7518 3879 7513 3881 7509 3879 7507
      3861 7504 3860 7505 3860 7508

HAYES
Special weather statement, Jul 10, 11:54 PM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1154 PM EDT SAT JUL 10 2010

DEZ002>004-110445-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
1154 PM EDT SAT JUL 10 2010

...A CLUSTER OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN WILL
AFFECT KENT AND SUSSEX COUNTIES...

AT 1150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN 8 MILES
NORTHWEST OF GEORGETOWN...MOVING EAST AT 10 MPH. THE SHOWERS AND
THUNDERSTORMS WILL BE NEAR ELLENDALE AROUND MIDNIGHT...SLAUGHTER
BEACH AROUND 1215 AM...GEORGETOWN AND MILTON AROUND 1230 AM.

AS MUCH AS AN INCH OF RAIN MAY FALL WITH THESE SHOWERS AND
THUNDERSTORMS IN LESS THAN 45 MINUTES. THIS MUCH RAIN COULD CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3859 7506 3862 7509 3860 7515 3860 7570
      3883 7571 3883 7557 3891 7548 3895 7538
      3894 7530 3893 7530 3880 7516 3879 7511
      3881 7509 3879 7507 3867 7505

HAYES
Special weather statement, Jul 11, 1:01 AM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
101 AM EDT SUN JUL 11 2010

DEZ003-004-110600-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
101 AM EDT SUN JUL 11 2010

...A THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT SUSSEX COUNTY...

AT 1258 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH VERY HEAVY RAIN 8 MILES NORTHEAST OF GEORGETOWN...
MOVING EAST AT 10 MPH. THE THUNDERSTORM WILL BE NEAR LEWES AND
HENLOPEN ACRES AROUND 145 AM.

AS MUCH AS AN INCH OF RAIN MAY FALL WITH THESE SHOWERS AND
THUNDERSTORMS IN LESS THAN 45 MINUTES. THIS MUCH RAIN COULD CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES.

LAT...LON 3882 7542 3888 7525 3883 7521 3880 7516
      3879 7511 3881 7509 3880 7507 3870 7506
      3869 7507 3865 7535

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 3:43 PM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Monmouth, Ocean6 hr
Jul 11, 4:17 PM EDTSpecial Weather StatementPHIOcean88 min
Jul 11, 5:38 PM EDTSpecial Weather StatementPHIMonmouth52 min
Jul 11, 6:05 PM EDTSpecial Weather StatementPHIOcean55 min
Jul 11, 6:30 PM EDTSpecial Weather StatementPHIMonmouth90 min
Jul 11, 6:38 PM EDTAreal Flood AdvisoryPHIMonmouth96 min
Jul 10, 9:35 PM EDTSpecial Weather StatementPHICaroline, Queen Anne's55 min
Jul 10, 10:20 PM EDTAreal Flood AdvisoryPHICaroline, Kent, Queen Anne's115 min

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.